# SDR EE4Y2025010921509

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 19026142007
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Part time: 45,564 hours, 30,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST A PERMANENT REPAIR SHOULD BE PERFORMED ON CENTER FUSELAGE II, FRAME 52 RH WFF RIB, FOLLOWING THE REPAIR INSTRUCTIONS  IAW ETD2017-190-105548 AND SATETED IN THE COOPESA ENGINEERING ORDER COO-EO-2024-21163 R00 DTD OCT 28 2024.
